dry skin on my elbows and knees

by Mrs Linda Jeffels
(Sheffield)

I have dry skin on my elbows and knees. Am wondering if it is anything to do with my medication.
I take Naprosyn, sulphasalazine, dyhydricoedine, adcal and omeprezole. Any ideas please.

When I go into Rheumatology for treatment. They always confer and talk about "bruising and dry skin" Could this be the problem

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Comments.

Leave your thoughts or advice...

Do you have something to share about this?

[ ? ]

Upload 1-4 Pictures or Graphics (optional)[ ? ]

 

Click here to upload more images (optional)

Author Information (optional)

To receive credit as the author, enter your information below.

(first or full name)

(e.g., City, State, Country)

Submit Your Contribution

 submission guidelines.


(You can preview and edit on the next page)

What Other Visitors Have Said

Click below to see contributions from other visitors to this page...

Not an allergy 
Hi Tracy! Thanks for your reply. It might be eczema too! I dont know. I am just so frustrated as I started doing nails because I love beautiful …

Click here to write your own.








Search this site...




The benefits of Aloe Vera


pretty girl, brushing hair, pretty hair, picture of long hair

Oils for healthy hair and scalp


Make your own sugar scrub!